# SDR CALA9901580

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD ENTRY DOOR EXTERNAL SKIN DENTED AT LOWER EDGE.  THE DENTED AREA WAS REMOVED SRM 52-05, FIGURE 37.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 52-05, FIGURE 37, 51-10-04, 51-10-03, AND 51-30-02.
